# SDR CA991229053

- Difficulty date: December 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 914F5696
- Condition: Failed
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED THAT DURING THE BOARDING PROCESS.  A HEAVY SMOKE SMELL FROM THE MAIN CABIN CB PANEL WAS EMANATING THROUGH THE COCKPIT. THE CREW WRE UNABLE TO PINPOINT THE SOURCE. THE AIRCARAFT WAS SHUTDOWN AND THE PASSENGERS WERE DEPLANED WITHOUT INCIDENT. MAINTENANCE REPLACED THE COCKPIT GENERATOR CONTROL UNIT, SYSTEM CHECKED SERVICEABLE AND REPLACED THE AC BUS CONTACTOR.
